# SDR AWXA200401085

- Difficulty date: September 26, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 18,901 hours, 7,192 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472092000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON BEAM Y765 LT, AT FR 68. MAINTENANCE REMOVED CORRODED SECTION OF BEAM Y765 LT FROM FR 66 TO FR 70; FABRICATED A NEW REPLACEMENT SECTION OF BEAM IAW DWG 18D53472092; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
